# SDR 98ZZZX1267

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076153001
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LOST PRESSURE TO NR 2 HYDRAULIC SYSTEM IN-FLIGHT.  LANDED ON AN OFFSHORE PLATFORM WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE CHAFED AND LEAKING.  APPEARED TO HAVE CHAFED ON ADJACENT FLEX HOSE.  REF:  412 IPC, CHAPTER 29-99-00, PAGE 36, FIGURE 29-7, ITEM 93.
